# SDR P5CA9700775

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION NR 2 ENG T/R SLEEVE EXTERNAL SKIN AT 8 O'CLOCK POSITION.  NEW ENGINE S/N 695755.
